Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Used skin lite cream. Skin turned black. What to do get back my skin tone?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
i used "skin lite" cream for a week it showed good results later on i stopped using it now it izz very bad by past 1month its gone bad the cream got stuck on my face wt ever i do to remove it still its not going due to bike ride in dust areas it become very black on my face. it covered my face. what to do to get my skin tone back
Posted Sun, 20 Oct 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 21 minutes later
Brief Answer:
Please read a detailed answer below

Detailed Answer:
Thanks for writing to us.
Skinlite is a strong pigmentation reducing cream and can cause inadvertant side effects if not used properly. Side effects such as irritation, redness, itching, dryness are common with it. Similarly it can increase sun sensitivity and most probably this could have been a cause for your increased pigmentation.

I would request you to attach an image of your face, so that i can analyse your pigmentation and advise a suitable treatment accordingly.

In the interim, use a good sunscreen with UVB as well as UVA protection( shadowz, melagard, ultraguard etc) in morning and a mild cream like kojic acid, vitamin c based cream in night( kojivit cream, rejuglow gel etc). Both of these will definitely offer good response

Hoping to hear from you soon.
Take care
Above answer was peer-reviewed by
Follow-up: Used skin lite cream. Skin turned black. What to do get back my skin tone? 1 hour later
it looks like dry XXXXXXX on my skin. a layer izz being for on my skin it got stuck on my skin not going
Answered by Dr. Kalpana Pathak 18 hours later
Brief Answer:
Please read a detailed answer below

Detailed Answer:
Thanks for writing back.
If skin feels dry which is a common side effect with skinlite, then a little modification in treatment plan is required

1) use a moisturiser like elovera or cetaphil twice in a day
2) Apply a sunscreen in morning( shadowz/ melagard/ ultraguard)
3) use fluticasone cream over face in night.

Follow these for seven days and then discontinue steroid( fluticasone cream) use. This would reduce dryness and make skin clearer. After 7 days use sunscreen and moisturiser in morning and apply kojivit cream in night. This would improve skin tone with out any harmful effect. Kojic acid is safe in long term use and can be used to improve complexion without any harm.

Hope this helped.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor